Covid-19 Vaccine side effects
Hi all. You do not need iron pills to bring up your ferritin long term was what I was trying to say. Like food choices will do that for you if your levels are low, but if they are chronically low, then iron pills help a lot. I just wanted to share that I did try iron pills and they didn't help with my vaccine injury symptoms, but that's just my experience.
Peanuts are a legume and not a nut. In case that makes a difference with the allergy test. Peanuts would not be considered a nut.
yes! I was disabled for the past 14 weeks with first fatigue, dizziness, then vertigo, then brain and spinal cord inflammation. I could only work 3 hours a day of light mental work in a chair. I was a little bit better each week. My doctor, Dr. Teitelbaum researched and found this protocol on Friday and called it in to the pharmacy on Friday night and I started on Saturday. 48 hours later and I have moved from 10% capacity to 70% capacity. My head barely hurts and my energy is back! Here is the protocol:
yes! I just did a version this protocol with invermectin and two other drugs and it worked. I was disabled for the past 14 weeks with first fatigue, dizziness, then vertigo, then brain and spinal cord inflammation. I could only work 3 hours a day of light mental work in a chair. I was a little bit better each week. My doctor, Dr. Enlander, researched and found this Dr. Peterson protocol on Friday and called it in to the pharmacy on Friday night and I started on Saturday. 48 hours later and I have moved from 10% capacity to 70% capacity. My head barely hurts and my energy is back! Here is the protocol:
@jeank hi please when you talk about your blurry vision and depression is it due to your fist Vax shot ? Since when just because I am suffering from same thing .did you see any improvement anything Didi help you .
I am so desperate my vision is really bad I have eye fatigue and anxiety.
Thanks for sharing your experience 😌
@s-m-a you had low ferritin before the Vax why are you talking about iron pills and Vax just because I am suferin and taking iron pills for a long time prescribed by my doctor .
I just want to understand please and thank you.
@lpycb42 did have any symptoms after your first shot ?.please what Vax did you get ?
Just trying to find some hopes .
@lpycb42 really can you please share why Vax you had what symptoms and how long it took for you to recover ? What helped ?
Did you get your second shot ?
Please I am just looking for some hopes .
@mm824 please share with me I am so desparate and looking for help
How to. You feeling now and did you get your second shot of medrna any symptoms ?.thanks
@lili23 I think I was not super clear. I was just saying that I had low iron in the past and when I started getting symptoms that are now known to be from the vaccine, I thought that they may be from low iron, so I took iron pills that I had taken before for anemia and the symptoms I had, which are similar to low iron but because of the vaccine, were not helped by taking the iron pills. I meant no harm. I am so sorry you are suffering. I literally cannot believe this is happening to all of us and there are no warnings out there for these vaccines they are pushing so hard as safe and effective. I am so grateful for any time where I feel a little normal. The only thing I can offer is my experiences, but I do feel better. That started at week 11ish and has gotten better and better, but still not normal. Anxiety will make it worse. It takes calming down and time. I absolutely did not in any way mean not to take anything your doctor has told you to take. Of course you should follow your doctors orders 100 percent. In the meantime while you recover, just know you are not alone. We all found our way to this forum, so you are not alone. There are others that understand what you are going through, and I think we will eventually heal.
@s-m-a thank you ,thank you so much for every single word .much needed believe me to hear anything from anyone going through the same thing as you . I hope we will all recover .
Sacred and alone don't know what to expect next is so hard .
Have you gotten your second shot yes or no ?
sorry for very late updated.
I had my first shot of Modorna on 29 April,2021. I had last also 2nd shot on 27May,2021. Like everyone I got short headache,weakness,tiredness,short time diarrhea,constipatiod,and slight vertigo. On June 9, I traveled by plane to Midwest. I had very hard time because I had motion sickness , pressure on airplane Blabla really hit me hard plus still had side effects of the vaccine. During travel time, I still had slight vertigo, and some short of weather ellergy changes or got cold flu. After one week I backed home, I still had my cold flu but soon I got better, and since then to today( August 2,2021)the signs effects of vaccine gone without I even noticed it. I even forgot to checked up and updated on here😂🙏. Remember that I didnot take any supplements or go doctor, all I did was taking aceminophen for the area injections/sored arm. After that I didnot take any medicines and in short time, I drank some water mixed sugar and drank all of it. And ate on daily whole oranges for vitamins.
so stay positive guys! Hope u guys recover soon!
P/s: I will still follow up and update if these signs effect will back or something…..
@lili23 yes, I did. I didn't have a bad reaction to the first shot. All these things happened to me after the second shot, but from I've read on here, it happens to some folks after the first one. In my life, I am the only person I actually know that this had happened to out of all the folks I know that are vaccinated. It's rare, but we are not alone. It is happening. I felt very alone so I understand how it feels. I don't think I would have taken the second shot if this had happened after the first one, but that's an individual decision. Some are fine or at least not any worse. Some are worse. I don't plan on taking a booster if they start trying to push that. I also had Covid, so I can compare the two and vaccine injury is worse for me.